Beware of These Side-effects of Birth Control Pills
Oral contraceptive pills are effective and one of the most convenient hormone-based birth control measures, however, they may cause some side-effects as well.
Hormone-based birth control pills can be one of the best pregnancy prevention measures, however they often bring along some side-effects. It is also possible for you to forget that the side-effects are caused by the pills that you may be taking. Here are some common side-effects of birth control pills. Image Courtesy: Getty
Nausea is a common side-effect of birth control pills and you may not even realize that it’s happening because of the contraceptive pills that you have been taking lately. You can switch brands to try and get rid of the symptom, however, it may also go away on its own in a couple of months. Image Courtesy: Getty
You may experience common side-effects of birth control pills such as headaches and dizziness. Such side-effects may not even require a treatment for the symptom, though it can be disturbing initially. Image Courtesy: Getty
Since the pills are hormone-based, they are likely to cause mood swings. You may feel low or a little excited because of the pills. You can, however, try a different brand to reduce the side-effect. If the mood swings continue you may need to consider a non hormonal birth control method. Image Courtesy: Getty
One of the most discomforting and hated side-effects of contraceptive pills is breakthrough bleeding. Bleeding and spotting between periods may become frustrating and may require an anti-inflammatory to be reduced. It has been observed that taking the pills at the same time everyday helps to reduce this side-effect. Image Courtesy: Getty
While this side-effect may not affect all the oral contraceptive pill users, some women experience a fall in their libido. You can consult your doctor about the side-effect and request a change in the brand of the pill. Image Courtesy: Getty
Another possible side-effect of taking birth control pills is breast tenderness. The side-effect of the same, however, may not be present in all the women who are taking the pills and may even go away after you have been taking the same pills for a while. Image Courtesy: Getty
It has been observed that birth control pills can either help your acne or make things worse. The effect, however, is not long-term. Make sure to let your healthcare provider know if you develop any side-effects while taking birth control pills. Image Courtesy: Getty
All possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; however Onlymyhealth.com does not take any liability for the same. Using any information provided by the website is solely at the viewers’ discretion. In case of any medical exigencies/ persistent health issues, we advise you to seek a qualified medical practitioner before putting to use any advice/tips given by our team or any third party in form of answers/comments on the above mentioned website.